Über die Approximation konvexer Kurven durch Polygonfolgen
Compositio Mathematica, Tome 6 (1939) , pp. 456-467.
@article{CM_1939__6__456_0,
     author = {Fejes, L.},
     title = {\"Uber die Approximation konvexer Kurven durch Polygonfolgen},
     journal = {Compositio Mathematica},
     pages = {456--467},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0020.40102},
     language = {de},
     url = {http://archive.numdam.org/item/CM_1939__6__456_0/}
}
Fejes, L. Über die Approximation konvexer Kurven durch Polygonfolgen. Compositio Mathematica, Tome 6 (1939) , pp. 456-467. http://archive.numdam.org/item/CM_1939__6__456_0/